# SDR SWAA2022112972738

- Difficulty date: November 17, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL PHOTOLUMINESCENT STRIP AT PASSENGER CABIN ( 3 EA) 2022-635784 / [01] REPLACED FLOOR PANEL PHOTOLUMINESCENT STRIP AT PASSENGER CABIN ( 3 EA) IAW AMM 33-51-15-400-802;[02] TASK CARD COMPLETED
